Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 105245, 14 pages
http://dx.doi.org/10.1155/2015/105245
Research Article

Modeling Routing Overhead of Reactive Protocols at Link Layer and Network Layer in Wireless Multihop Networks

1CAST, COMSATS Institute of Information Technology, Islamabad, Pakistan
2EE Dept., COMSATS Institute of Information Technology, Islamabad, Pakistan
3Internetworking Program, FE, Dalhousie University, Halifax, Canada
4University of Alberta, Alberta, Canada
5RAI Department, SMME, National University of Sciences & Technology (NUST), Islamabad, Pakistan
6King Abdulaziz University, Rabigh, Saudi Arabia
7Umm Al-Qura University, Makkah, Saudi Arabia

Received 23 March 2014; Revised 26 August 2014; Accepted 8 September 2014

Academic Editor: Young-Sik Jeong

Copyright © 2015 N. Javaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. Javaid, Z. A. Khan, U. Qasim, M. Jamil, M. Ishfaq, and T. A. Alghamdi, “Modeling Routing Overhead of Reactive Protocols at Link Layer and Network Layer in Wireless Multihop Networks,” Mathematical Problems in Engineering, vol. 2015, Article ID 105245, 14 pages, 2015. doi:10.1155/2015/105245